# SDR ABXA060136

- Difficulty date: February 7, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON OUTER HORIZONTAL LEG OF LONGERON 33 LEFT AT STA 1240.  AFTER REMOVING CORROSION BY LOCALIZED BLENDING, THE AREA WAS OUT OF LIMITS.  CUT OUT DAMAGED SECTION AND APPLIED SPLICE REPAIR TO LONGERON 33 LEFT AT STA 1240 IAW REA D853-53188.
